Vol. 28, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Officers
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Quotients of the space of irrationals

Ernest A. Michael and A. H. Stone

Vol. 28 (1969), No. 3, 629–633
Abstract

It is proved that every metric space which is a continuous image of the irrationals is also a quotient of the irrationals.

Mathematical Subject Classification
Primary: 54.35
Milestones
Received: 22 August 1968
Published: 1 March 1969
Authors
Ernest A. Michael
A. H. Stone